Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the summability of infinite series by sequence to sequence and series to sequence transformations


Author: O. W. Rechard
Journal: Proc. Amer. Math. Soc. 2 (1951), 730-731
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043919-5
MathSciNet review: 0043919
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043919-5
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society